Systems, Control and Applied Analysis > MATH > JBI > FWN > RUG

2012

M Younas. Scalable Poisson solvers for CFD problems. PhD thesis, Faculty of Mathematics and Natural Sciences, University of Groningen, 2012. Promotores: Veldman, AEP and Trentelman, HL, 24 February 2012, 126 pages.   bib
S. Gugercin, R.V. Polyuga, C. Beattie, and A.J. van der Schaft. Structure-preserving tangential interpolation for model reduction of port-Hamiltonian systems. Automatica, 48:1963–1974, 2012.   bib
P. Rapisarda and A.J. van der Schaft. Canonical realizations by factorization of constant matrices. Systems & Control Letters, 61(8):827–833, 2012.   bib
M. Seslija, A.J. van der Schaft, and J.M.A. Scherpen. Discrete exterior geometry approach to structure-preserving discretization of distributed-parameter port-Hamiltonian systems. Journal of Geometry and Physics, 62(6):1509–1531, 2012.   bib
R. Pasumarthy, V.R. Ambati, and A.J. van der Schaft. Port-Hamiltonian discretization for open channel flows. Systems & Control Letters, 61(9):950–958, 2012.   bib
R.V. Polyuga and A.J. van der Schaft. Effort-and flow-constraint reduction methods for structure preserving model reduction of port-Hamiltonian systems. Systems & Control Letters, 61(3):412–421, 2012.   bib
S. Hassi, A.J. van der Schaft, H.S.V. de Snoo, and H.J. Zwart. Dirac structures and boundary relations. In Operator Methods for Boundary Value Problems, pages 259–274. . Cambridge University Press, 2012.   bib
A.J. van der Schaft and J. Wei. A Hamiltonian perspective on the control of dynamical distribution networks. In Proceedings of the 4th IFAC Workshop on Lagrange and Hamiltonian Methods for Nonlinear Control. Bertinoro, Italy, pages 24–29, 2012.   bib
M. Seslija, A.J. van der Schaft, and J.M.A. Scherpen. Reduction of Stokes-Dirac structures and gauge symmetry in port-Hamiltonian systems. In Proc. of the 4th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control. Bertinoro, Italy, pages 114–119, 2012.   bib
R. Pasumarthy and A.J. van der Schaft. Hamiltonian formulation of two dimensional shallow water flows with boundary energy flow. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
P. Rapisarda and A.J. van der Schaft. Trajectory concatenability for systems described by partial differential equations. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
B. Jayawardhana, S. Rao, and A.J. van der Schaft. Chemical reaction networks and consensus. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
M. Seslija, A.J. van der Schaft, and J.M.A. Scherpen. Port-Hamiltonian systems on discrete manifolds. In Proc. of Mathmod 2012. Vienna, Austria, 2012.   bib
A.J. van der Schaft and F. Kerber. Decentralized control by assume-guarantee reasoning. In Proc. of the 2nd Conf. on Advances in Control and Optimization of Dynamical Systems. Bangalore, India, 2012.   bib
A.J. van der Schaft and B.M. Maschke. Irreversibility in port-Hamiltonian systems. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
M. Seslija, J.M.A. Scherpen, and A.J. van der Schaft. Composition of canonical port-Hamiltonian systems on smooth and discrete manifolds. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
S. Fiaz, D. Zonetti, R. Ortega, J.M.A. Scherpen, and A.J. van der Schaft. On port-Hamiltonian modeling of the synchronous generator and ultimate boundedness of its solutions. In Proceedings of the 4th IFAC Workshop on Lagrange and Hamiltonian Methods for Nonlinear Control. Bertinoro, Italy, pages 30–35, 2012.   bib
B. Jayawardhana, S. Rao, and A.J. van der Schaft. Balanced chemical reaction networks governed by general kinetics. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
I. Sarras, R. Ortega, and A.J. van der Schaft. On the modeling, linearization and energy shaping control of mechanical systems. In Proc. of the 4th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control. Bertinoro, Italy, pages 161–166, 2012.   bib
E. Vos, J.M.A. Scherpen, and A.J. van der Schaft. Port-Hamiltonian approach to deployment. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
D. Zonetti, S. Fiaz, R. Ortega, A.J. van der Schaft, D. Langarica, and J.M.A. Scherpen. Du bond graph au modèle Hamiltonien \‘a ports d’un système de puissance. In Proc. of Actes de la 7ème Conférence Internationale Francophone d’Automatique. Pages 1–6, 2012.   bib
S. Fiaz, D. Zonetti, R. Ortega, J.M.A. Scherpen, and A.J. van der Schaft. On port-Hamiltonian modeling of the synchronous generator. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, pages 1–4, 2012.   bib
D.A. Dirksz, J.M.A. Scherpen, A.J. van der Schaft, and M. Steinbuch. Notch filters for port-Hamiltonian systems. In Proc. of the 2012 American Control Conference. Montreal, Canada, pages 238–243, 2012.   bib
S. Rao, B. Jayawardhana, and A.J. van der Schaft. On the graph and systems analysis of reversible chemical reaction networks with mass action kinetics. In Proc. of the 2012 American Control Conference. Montreal, Canada, pages 2713–2718, 2012.   bib
N. Monshizadeh, H.L. Trentelman, and M.K. Camlibel. A Simultaneous Balanced Truncation Approach to Model Reduction of Switched Linear Systems. IEEE Transactions on Automatic Control, 57(12):3118–3131, 2012.   bib
H.L. Trentelman and S.V. Gottimukkala. Behavioral distance and rational representations. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
N. Monshizadeh, H.L. Trentelman, and M.K. Camlibel. Synchronization analysis of multi-agent systems with switching topologies. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
H.L. Trentelman and K. Takaba. Robust synchronization of linear multi-agent systems with additive uncertainty. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
M. Egerstedt, S. Martini, M. Cao, M.K. Camlibel, and A. Bicchi. Interacting with networks: How does structure relate to controllability in single-leader consensus networks? IEEE Control Systems Magazine, 32(4):66–73, 2012.   bib
L. Han, M.K. Camlibel, J.-S. Pang, and W.P.M.H. Heemels. A unified numerical scheme for linear-quadratic optimal control problems with joint control and state constraints. Optimization Methods and Software, 27(4-5):761–769, 2012.   bib
M.K. Camlibel, S. Zhang, and M. Cao. Comments on ‘Controllability analysis of multi-agent systems using relaxed equitable partitions’. International Journal of Systems, Control and Communications, 4(1-2):72–74, 2012.   bib
E. Yurtseven, W.P.M.H. Heemels, and M.K. Camlibel. Disturbance decoupling of switched linear systems. Systems & Control Letters, 61(1):69–78, 2012.   bib
G. Angelone, F. Vasca, L. Iannelli, and M.K. Camlibel. Dynamic and steady-state analysis of switching power converters made easy: complementarity formalism. In Dynamics and Control of Switched Electronic Systems, pages 217–244. . Springer, 2012.   bib
N. Monshizadeh, H.L. Trentelman, and M.K. Camlibel. Synchronization analysis of multi-agent systems with switching topologies. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
L. Q. Thuan and M.K. Camlibel. On the controllability and stabilizability of piecewise affine dynamical systems. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
S. Zhang, M. Cao, and M.K. Camlibel. On the controllability of diffusively coupled multi-agent networks with switching topologies. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
M.D. Kaba and M.K. Camlibel. On the reachability of discrete-time linear systems with convex output constraints. In Proc. of the 20th International Symposium on Mathematical Theory of Networks and Systems. Melbourne, Australia, 2012.   bib
M.K. Camlibel and S. Zhang. Partial consensus for heterogenous multi-agent systems with double integrator dynamics. In Proc. of the 4th IFAC Conference on Analysis and Design of Hybrid Systems. Eindhoven, The Netherlands, 2012.   bib